# SDR SIMA201910076002

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,790 hours, 32,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE RT OVERWING EMERGENCY LIGHT IAW IAW AMM 33-50-07-000-801-A,  AND 33-50-07-400-801-A. OPS CHECKED GOOD.
